Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

amaryl 2 mg in Diabetes

HI my age is 31 years . Recently I identified my blood suger levels are high.I am using amaryl 2 mg. now sugar levels are normal .Now i should continue same dosage or can i decrease the dosage ,presently i am taking 2 mg two times a day. Can u pls suggest.

Asked On : Thu, 21 Jan 2010
Answers:  3 Views:  465
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Please get your blood sugar done. If it within normal range, then you need not change the dose.
Answered: Sun, 27 Mar 2011
I find this answer helpful
  User's Response

i have blood presure 130/100 please give the details to normal blood presure i am working software company i didt take any tablets i am trying to control food and exercie

Answered: Thu, 21 Jan 2010
  Anonymous's Response

The sugar levels are normal because you are taking the right medications. That is fine enough. But should not be stopped. Depending on further readings, decision can be made whether to decrease the dosage.

Answered: Thu, 21 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor